# SDR SWAA2014082731348

- Difficulty date: August 19, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 50,285 hours, 29,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE 727 BULKHEAD FRAME INNER CHORD 5TH FASTENER FROM OTBD END.  REPAIRED CHORD IAW EA.
